# SDR SWI202502210167

- Difficulty date: January 16, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III LH INBD (FLOOR) SEAT TRACK SEGMENT HAS DAMAGE/CORROSION AT FR 76, 78, 79, 80, 81, 82, 83, 84     (C-CHECK RO 2/21/2025)    REMOVED AND REPLACED LH I/B SEAT TRACK SEGMENT FR 74-84 REFER SRM 51-40-08. REPLACED WITH OEM PART. NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUE CARD FOR WORK PERFORMED.
